A distributional solution to a hyperbolic problem arising in population dynamics
MetadataShow full metadata
We consider a generalization of the Lotka-McKendrick problem describing the dynamics of an age-structured population with time-dependent vital rates. The generalization consists in allowing the initial and the boundary conditions to be derivatives of the Dirac measure. We construct a unique D'-solution in the framework of intrinsic multiplication of distributions. We also investigate the regularity of this solution.
CitationKmit, I. (2007). A distributional solution to a hyperbolic problem arising in population dynamics. Electronic Journal of Differential Equations, 2007(132), pp. 1-23.
This work is licensed under a Creative Commons Attribution 4.0 International License.